# SDR DALA2025071105229

- Difficulty date: July 8, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 27,276 hours, 21,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1071380) DENTS LOCATED ON FUSELAGE SKIN AT STA363; BELOW L1 DOOR BETWEEN STR17-18L. REPAIRED DENTS BELOW L1 DOOR BETWEEN STR 17 THROUGH STR18L IAW DELTA ER/A 626317-14 AND ATS ER NO25-01763 REV: P5.
